On two derivative sequences from scaled geometric mean sequence terms.
AffiliationUniversity of Derby
MetadataShow full item record
AbstractThe so called geometric mean sequence recurrence, with additional scaling variable, produces a sequence for which the general term has a known closed form. Two types of derivative sequence—comprising products of such sequence terms—are examined. In particular, the general term closed forms formulated are shown to depend strongly on a mix of three existing sequences, from which sequence growth rates are deduced and other results given.
CitationLarcombe, P.J., and Rabago, J.F.T., and Fennessey, E. J. (2018) ‘On two derivative sequences from scaled geometric mean sequence terms’, Palestine Journal of Mathematics, 7(2), pp. 397-405.
PublisherPalestine Polytechnic University
JournalPalestine Journal of Mathematics
The following license files are associated with this item:
Except where otherwise noted, this item's license is described as http://creativecommons.org/licenses/by/4.0/